MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; CATHETER,FOLEY,100% SIL,COUDE,16FR 10ML

MEDLINE INDUSTRIES, LP Medline; CATHETER,FOLEY,100% SIL,COUDE,16FR 10ML
Model Number DYND11592
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 "the patient got up to walk and the foley catheter fell out and the balloon was completely empty after 10ccs of saline were used to inflate".Per the facility an additional catheter was required for the patient.No additional information is available at this time.A sample was returned, however, a definitive root cause could not be determined.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2023 "the patient got up to walk and the foley catheter fell out and the balloon was completely empty after 10ccs of saline were used to inflate".

Brand Name
Medline
Common Device Name
CATHETER,FOLEY,100% SIL,COUDE,16FR 10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16769235
Report Number1417592-2023-00174
Device Sequence Number16956783
Product Code EZL
UDI-Device Identifier10884389124017
UDI-Public10884389124017
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYND11592
Device Catalogue NumberDYND11592
Device Lot NumberP2078025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Initial Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown